Alert archive / Alabama / Marine Weather Statements in 2008
Marine Weather Statement 18, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jun 15, 2008, 9:22 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2008, 9:22 AM CDT (14:22 UTC)
- Expired
- Jun 15, 2008, 12:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jun 14, 4:10 PM CDT, 17 hours 12 minutes earlier.
Area forecast discussion, Jun 14, 4:10 PM CDT, 17 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 410 PM CDT SAT JUN 14 2008 .SHORT TERM (TONIGHT AND SUNDAY)...COVERAGE OF AFTERNOON THUNDESTORMS SHOULD DIMINISH WITH LOSS OF DEEP INSTABILITY INLAND THIS EVENING...BUT KEPT CHANCE POPS GOING INLAND THIS EVENING AS A SLOW MOVING SHORTWAVE TRAVERSES SOUTHEAST FROM NORTHWESTERN MISSISSIPPI TONIGHT. THAT SHORTWAVE WILL MOVE SLOWLY SOUTHEAST ACROSS OUR FORECAST AREA SUNDAY...AND KEPT LIKELY POPS IN THE FORECAST FOR THE SOUTHEASTERN HALF OF THE CWA FOR SUNDAY. AGAIN...WE COULD SEE A COUPLE OF STRONGER STORMS SUNDAY (DOWNBURST WINDS 50-60 MPH AND NICKEL HAIL) ALTHOUGH A SIGNIFICANT OUTBREAK OF SEVERE STORMS IS NOT REALLY ANTICIPATED. WITH THE SHORTWAVE IN THE AREA...MODEL SOUNDING DO SHOW A SLIGHT STEEPENING OF THE LAPSE RATES UP TO ABOUT 700 MB FOR SUNDAY. /05 .LONG TERM (MONDAY THROUGH NEXT SATURDAY)...COVERAGE OF THUNDERSTORMS SHOULD BE A LITTLE LESS FOR MONDAY AS THE SHORTWAVE SLIDES SOUTHEAST AND DAMPENS A BIT...AND A LITTLE MORE DRIER AIR WORKS IN ON THE NORTHWESTERLY FLOW ALOFT. KEPT POPS IN THE CHANCE CATEGORY SOUTHEAST (CLOSER TO THE DEEP MOISTURE) AND SLIGHT CHANCE TO NO MENTION NORTHWEST (DEEPER LAYERED DRY AIR). OTHERWISE... CHANGES TO THE EXTENDED RANGE PACKAGE FROM THE PREVIOUS SHIFT WERE MINIMAL PAST MONDAY. /05 && .MARINE...SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH MONDAY AS AN UPPER LEVEL DISTURBANCE MOVES SLOWLY SOUTHEAST ACROSS THE REGION. THE THUNDERSTORMS WILL MOVE FROM THE NORTHWEST TO THE SOUTHEAST. AT THE SURFACE...HIGH PRESSURE EXTENDING WEST FROM THE ATLANTIC ACROSS THE NORTHERN GULF WILL KEEP A GENERALLY LIGHT WIND FLOW REGIME IN PLACE ACROSS THE GULF COASTAL WATERS THROUGH EARLY NEXT WEEK. /05 && .FIRE WEATHER...AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING SOUTHEAST FROM MEMPHIS THIS EVENING WILL MOVE SLOWLY SOUTHEAST ACROSS THE CENTRAL GULF COAST REGION SUNDAY INTO MONDAY. THIS PASSING UPPER LEVEL DISTURBANCE WILL AID IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTHERN MISSISSIPPI...ALABAMA AND NORTHWEST FLORIDA THROUGH MONDAY. THE THUNDERSTORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AND WILL BE MOST NUMEROUS IN THE LATE MORNING AND AFTERNOON HOURS EACH DAY. OTHERWISE...EXPECT A VERY LIGHT TRANSPORT FLOW IN THE MORNINGS TO BECOME MORE NORTHWESTERLY AT AROUND 10 MPH IN THE AFTERNOON HOURS AS THE MIXING HEIGHT RISES TO AROUND 4 THOUSAND FEET. /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 88 72 90 / 40 60 30 20 PENSACOLA 72 86 73 90 / 40 60 30 30 DESTIN 76 86 75 86 / 40 70 30 30 EVERGREEN 70 88 69 91 / 50 60 20 20 WAYNESBORO 71 89 67 93 / 50 40 20 10 CAMDEN 69 89 69 92 / 50 50 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 05/GARMON
Hazardous weather outlook, Jun 14, 4:45 PM CDT, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 445 PM CDT SAT JUN 14 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-152145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 445 PM CDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BECOME LESS DEVELOPED ACROSS MUCH OF THE FORECAST AREA THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE MOVES EASTWARD PAST THE CENTRAL GULF STATES. DRY AIR IN THE MID LEVELS OF THE ATMOSPHERE THROUGH EARLY THIS EVENING WILL BRING A RISK OF SOME STORMS BECOMING STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. FREQUENT LIGHTNING AND SOME LOCALIZED FLOODING IS LIKELY IN AREAS OF POOR DRAINAGE WITH STRONGER STORMS. THUNDERSTORMS WILL BE MOVING SOUTH TOWARD THE COAST AND OFFSHORE THIS EVENING...INCREASING RISK TO SMALL CRAFT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS IF THREATENING WEATHER IS APPROACHING YOUR AREA. THE WET MICROBURST THREAT FOR TODAY CONTINUES MODERATE BUT WILL DECREASE THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORM SUNDAY THROUGH EARLY NEXT WEEK...SOME BRINGING HEAVY RAIN AND FREQUENT LIGHTNING. OTHERWISE WIDESPREAD SEVERE WEATHER NOT ANTICIPATED THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS BECOMING LESS LIKELY THIS EVENING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:04 PM CDT | Areal Flood Advisory | MOB | Choctaw | 97 min |
| Jun 14, 9:19 PM CDT | Marine Weather Statement | MOB | 101 min | |
| Jun 15, 12:32 AM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 15, 1:26 AM CDT | Special Marine Warning | MOB | 94 min | |
| Jun 15, 9:34 AM CDT | Special Marine Warning | MOB | 26 min |
Nearby
Marine Weather Statements in Alabama, 2008Every marine weather statement in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.